# SDR UALA2010121604596

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 81,849 hours, 13,246 cycles
- Engine: Pwa PW4060
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pressure Switch
- Condition: Inoperative
- Location: Lt Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT CTR FUEL PUMP LOW PRESSURE LIGHT DOES NOT COME ON.   LT CTR FUEL PUMP INOPERATIVE.  REPLACED PRESSURE SWITCH S423.  OPS NORMAL.
